# SDR FDEA202201170275

- Difficulty date: January 17, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300*
- Aircraft serial: 766
- Aircraft time: 36,114 hours, 19,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00253 MAIN DECK FLOOR STRUCTURE'S SHEAR WEB CRACKED AT FR79 160MM,-Y1630MM POS. REPLACED THE WEB WITH NEW PART I.A.W A300-600F SRM 51-72-10-001 P.2.
